# SDR SWAA2022031571057

- Difficulty date: February 10, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT B.S. 277-294.5; R.B.L. 1; W.L. 208.1. / [01] DAMAGE FOUND ON FLOOR SUPPORT AT B.S 277-294.5 RBL 1 ; WL 208.1 P/N 141A5410-3 FOUND TO BE OUT LIMITS ON SRM 51-10-51-1A-1 WILL BE REPAIRED BY REPLACEMENT I.A.W SRM 51-10-02-0G-0 PAR 9C.;[02] VERIFIED DAMAGE FOUND ON FLOOR SUPPORT AT B.S 277-294.5 RBL 1 ; WL 208.1 P/N 141A5410-3 FOUND TO BE OUT LIMITS ON SRM 51-10-51-1A-1 WILL BE REPAIRED BY REPLACEMENT I.A.W SRM 51-10-02-0G-0 PAR 9C.;[03] REMOVED FLOOR SUPPORT AT B.S 277-294.5 RBL 1 ; WL 208.1 P/N 141A5410-3 I.A.W SRM 51-40-02-0G-0.;[04] LOCATED AND DRILLED NEW FLOOR SUPPORT INTERCOSTAL ITEM 141A5410U3AAR; LOT#240015; AT BS277 - 294.5; RBL 1; WL 208.1. IAW. SRM 51-40-05-0G-0. OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION #4  OK TO INSTALL GIVEN;[06] INSTALED NEWFLOOR SUPPORT ITERCOSTAL AT BS277 - 294.5; RBL 1; WL 208.1. IAW. SRM 51-40-02-0G-0 AND DWG# 141A5400.;[07] VERIFIED CORRECTIVE ACTION #6;[08] ALL STEPS COMPLETED;[09] COMPLETE
